# SDR HALA2022010400005

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 42,357 hours, 6,545 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Valve
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FUELER REPORTED END LIGHT FLASHING UNABLE TO REFUEL // GROUND SCAN SHOWS LH INLET INTR TANK ACTUATOR (603QL1) REMOVED AND REPLACED FUEL INLET VALVE (603QL1) ACTUATOR PER AMM 28-26-53. OPS AND LEAK CHK GOOD. OK FOR SVC. ACTUATOR, SINGL OFF 43-2826-9-0001 S/N 68336 ON 43-2826-9-0001 S/N 58212
